# SDR DALA14031436901

- Difficulty date: May 18, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 89,532 hours, 38,802 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: L4 Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON L4 DOOR UPPER RT SEAL AREA.  COMPLIED WITH PRI 526064-14 REV '0'.  LEAK CHECKED DOOR TO 3 PSI. ALL PRI INSPECTIONS COMPLIED WITH IAW PRI 526064-14 REV 0, 1 AND 2. COMPLIED WITH SECTION I TIME-LIMITED REPAIR PER ER/A 526064-14 REV ORIGINAL.
